# SDR UHLA2013040800113

- Difficulty date: April 8, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 10,083 hours, 7,811 cycles
- System (JASC): 3140 · Central Computers
- Part: Unknown
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AVNX MAU 2B FAIL IN CRUISE.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  MTX CYCLED POWER AND MESSAGE CLEARED.  NIC PROC 3 REPLACED THE NEXT NIGHT AS PRECAUTIONARY.
